# SDR SWIA200412746

- Difficulty date: January 2, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 17,954 hours, 25,866 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3185
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 8,671 hours, 12,779 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AP FAILS IN FLIGHT.  REMOVED AND REPLACED AUTOPILOT NR 1 COMPUTER WITH SERVICEABLE UNIT.  OPS CHECK GOOD IAW MM 22-10-00.
